# SDR AALA950568

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY CROSSOVER LIGHTS FORWARD OF AFT GALLEY INOPERATIVE.  RECONNECTED EMERGENCY EXIT PATH MARKING CROSSOVER LIGHTS CONNECTOR AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
